MAUDE Adverse Event Report: ZIMMER MEDIZINSYSTEME GMBH COOLTONE; STIMULATOR, MUSCLE, POWERED, FOR MUSCLE CONDITIONING

ZIMMER MEDIZINSYSTEME GMBH COOLTONE; STIMULATOR, MUSCLE, POWERED, FOR MUSCLE CONDITIONING
Model Number 5034
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Hypersensitivity/Allergic reaction (1907); Wheal(s) (2241); Urticaria (2278)
Date of Event 03/13/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Allergan received report that a female patient was treated to the abdomen with cooltone on (b)(6) 2020.The treatment provider stated that a cover was used over the applicator before it was placed over the patient's skin.On the following day the patient developed hives on the treated area that had later spread throughout her body.On (b)(6) 2020, the patient was hospitalized due to hives in the vaginal and oral mucosa and difficulty breathing.The patient was given oral (b)(6) and was discharged on (b)(6) 2020.The patient was advised by her physician that the formation of hives may have been caused by overstimulation after prolonged periods of no exercise.

Brand Name
COOLTONE
Common Device Name
STIMULATOR, MUSCLE, POWERED, FOR MUSCLE CONDITIONING
Manufacturer (Section D)
ZIMMER MEDIZINSYSTEME GMBH
junkersstrasse 9
neu-ulm, 89231
GM  89231
MDR Report Key9954560
Report Number3007215625-2020-30008
Device Sequence Number2765228
Product Code NGX
UDI-Device Identifier04053815076698
UDI-Public(01)04053815076698(11)200212
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/13/2020
Report Date (Section F) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5034
Device Catalogue NumberCS-MS-002-D-00
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/17/2020
Event Location Outpatient Treatment Facility
Date Report to Manufacturer04/13/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Date Report Sent to FDA04/13/2020